Alert archive / Wisconsin / Winter Weather Advisories in 2021

Winter Weather Advisory 7, NWS Green Bay, WI

February 23, 2021Marinette County, Wisconsin

NWS Green Bay, WI issued this winter weather advisory at Feb 23, 2021, 8:05 PM CST for Marinette County, Wisconsin. It took effect at Feb 23, 2021, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2021, 8:05 PM CST (02:05 UTC)
In effect from
Feb 23, 2021, 9:00 PM CST
Expired
Feb 24, 2021, 9:00 AM CST
In force
12 hr
Issued by
NWS Green Bay, WI

County Marinette County, WI

The radar

The Green Bay radar (KGRB), 95 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2021-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2021-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

970 
WWUS43 KGRB 240205
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
805 PM CST Tue Feb 23 2021

...SNOW EXPECTED TONIGHT...

.A fast moving low pressure system will move across central
Wisconsin tonight and bring a moderate snowfall to the northern 
third of the state. The snow could fall heavily for short periods 
of time. The snow will result in hazardous travel conditions.

WIZ013-241030-
/O.CAN.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/
/O.NEW.KGRB.WW.Y.0007.210224T0300Z-210224T1500Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
805 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Northern Marinette County County.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ022-073-241030-
/O.EXT.KGRB.WW.Y.0006.210224T0300Z-210224T1500Z/
Door-Southern Marinette County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, and Middle Inlet
805 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Southern Marinette County and Door Counties.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ005-010>012-241030-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/
Vilas-Oneida-Forest-Florence-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, and Spread Eagle
805 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WHAT...Snow. Snow accumulations of 3 to 5 inches.

* WHERE...Vilas, Florence, Forest and Oneida Counties.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ018-019-021-241030-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/
Lincoln-Langlade-Northern Oconto County-
Including the cities of Merrill, Tomahawk, Antigo, Mountain, 
Lakewood, and Townsend
805 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WHAT...Snow. Snow accumulations of 3 to 5 inches.

* WHERE...Lincoln, Langlade and Northern Oconto County Counties.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
Kieckbusch
6 follow-up statements
886 
WWUS43 KGRB 240419
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1019 PM CST Tue Feb 23 2021

...SNOW WILL RESULT IN HAZARDOUS TRAVEL OVERNIGHT...

.A fast moving low pressure system will move across central
Wisconsin tonight and bring a moderate snowfall to the northern
third of the state. The snow could fall heavily for short periods
of time. The snow will result in hazardous travel conditions.

WIZ005-010>012-241100-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/
Vilas-Oneida-Forest-Florence-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, and Spread Eagle
1019 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WHAT...Snow. Total snow accumulations of 3 to 5 inches.

* WHERE...Vilas, Florence, Forest and Oneida Counties.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ018-019-021-241100-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/
Lincoln-Langlade-Northern Oconto County-
Including the cities of Merrill, Tomahawk, Antigo, Mountain, 
Lakewood, and Townsend
1019 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WHAT...Snow. Total snow accumulations of 3 to 5 inches.

* WHERE...Lincoln, Langlade and Northern Oconto County Counties.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ022-073-241100-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/
Door-Southern Marinette County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, and Middle Inlet
1019 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WHAT...Snow. Total snow accumulations of 2 to 5 inches, highest
  north.

* WHERE...Southern Marinette County and Door Counties.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ013-241100-
/O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
1019 PM CST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WHAT...Snow. Total snow accumulations of 3 to 5 inches.

* WHERE...Northern Marinette County County.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
Kieckbusch
597 
WWUS43 KGRB 240936
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
336 AM CST Wed Feb 24 2021

...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL 
EARLY THIS MORNING...

.A fast moving low pressure system located over east-central 
Wisconsin at 300 am will race off to the east this morning. 
Periods of snow and freezing drizzle will continue through 
daybreak, then diminish from west to east. The wintry 
precipitation will result in hazardous travel conditions.

WIZ005-010>012-018-019-021-241200-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend
336 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WHAT...Periods of light snow and freezing drizzle. Around an
  inch of additional accumulation is expected.

* WHERE...Portions of north central and northeast Wisconsin.

* WHEN...Until 6 AM CST early this morning.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

WIZ022-073-241500-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/
Door-Southern Marinette County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, and Middle Inlet
336 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Light snow, possibly mixed with some drizzle or freezing
  drizzle at times. An inch or two of additional accumulation is 
  expected.

* WHERE...Southern Marinette County and Door Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

WIZ013-241500-
/O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
336 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Light snow, possibly mixed with some freezing drizzle at
  times. An inch or two of additional accumulation is expected.

* WHERE...Northern Marinette County County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

JS
478 
WWUS43 KGRB 241146
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
546 AM CST Wed Feb 24 2021

...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL FOR THE
MORNING COMMUTE...

.A fast moving low pressure system located over central Lake
Michigan at 530 am will race off to the east this morning. 
Periods of light snow and freezing drizzle will continue through
the morning commute before ending. The wintry precipitation will 
result in hazardous travel conditions.

WIZ005-010>012-018-019-021-241400-
/O.EXT.KGRB.WW.Y.0006.000000T0000Z-210224T1400Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend
546 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...Periods of light snow and freezing drizzle. Up to an 
  inch of additional accumulation is expected.

* WHERE...Portions of north central and northeast Wisconsin.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

WIZ022-073-241500-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/
Door-Southern Marinette County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, and Middle Inlet
546 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Periods of light snow and drizzle or freezing drizzle. Up
  to an inch of additional accumulation is expected.

* WHERE...Southern Marinette County and Door Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

WIZ013-241500-
/O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
546 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Periods of light snow and freezing drizzle. Around an
  inch of additional accumulation is expected.

* WHERE...Northern Marinette County County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

JS
710 
WWUS43 KGRB 241242
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
642 AM CST Wed Feb 24 2021

...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL FOR THE
MORNING COMMUTE...

.A fast moving low pressure system located over western Lower 
Michigan at 630 am will race off to the east this morning. Periods
of light snow and freezing drizzle will continue through the 
morning commute before ending. The wintry precipitation will 
result in hazardous travel conditions.

WIZ005-010>012-018-019-021-241400-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1400Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend
642 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...Periods of light snow and freezing drizzle. Less than an
  inch of additional accumulation is expected.

* WHERE...Portions of north central and northeast Wisconsin.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road
conditions can be obtained by calling 5 1 1.

&&

$$

WIZ022-073-241500-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/
Door-Southern Marinette County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, and Middle Inlet
642 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Periods of light snow and drizzle or freezing drizzle.
  Less than an inch of additional accumulation is expected.

* WHERE...Southern Marinette County and Door Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road
conditions can be obtained by calling 5 1 1.

&&

$$

WIZ013-241500-
/O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
642 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Periods of light snow and freezing drizzle. Less than an
  inch of additional accumulation is expected.

* WHERE...Northern Marinette County County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road
conditions can be obtained by calling 5 1 1.

&&

$$

JS
973 
WWUS43 KGRB 241405
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
805 AM CST Wed Feb 24 2021

...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL FOR THE
MORNING COMMUTE...

.A fast moving low pressure system located over western Lower
Michigan will race off to the east this morning. Periods of light
snow and freezing drizzle will continue through the morning 
commute before ending. The wintry precipitation will result in 
hazardous travel conditions.

WIZ005-010>012-018-019-021-241515-
/O.EXP.KGRB.WW.Y.0006.000000T0000Z-210224T1400Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend
805 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY HAS EXPIRED...

Snow will taper off through the rest of the morning; however,
roads will remain snow covered and slippery.

$$

WIZ022-073-241515-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/
Door-Southern Marinette County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, and Middle Inlet
805 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Periods of light snow and drizzle or freezing drizzle. 
  Less than an inch of additional accumulation is expected.

* WHERE...Southern Marinette County and Door Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ013-241515-
/O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
805 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Periods of light snow and freezing drizzle. Less than 
  an inch of additional accumulation is expected.

* WHERE...Northern Marinette County County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
217 
WWUS43 KGRB 241526
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
926 AM CST Wed Feb 24 2021

.Light snow and drizzle or freezing drizzle will taper off across
the area this morning. Roads will continue to be snow covered and
slippery.

WIZ013-241630-
/O.EXP.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
926 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY HAS EXPIRED...

Light snow will diminish across the area this morning; however,
snow covered and slippery roads will linger into the early
afternoon. Little to no additional accumulation is expected.

$$

WIZ022-073-241630-
/O.EXP.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/
Door-Southern Marinette County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, and Middle Inlet
926 AM CST Wed Feb 24 2021

...WINTER WEATHER ADVISORY HAS EXPIRED...

Light snow will diminish across the area this morning; however,
snow covered and slippery roads will linger into the early
afternoon. Little to no additional accumulation is expected.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Feb 23, 5:47 PM CST, 2 hours 18 minutes earlier.

Area forecast discussion, Feb 23, 5:47 PM CST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
547 PM CST Tue Feb 23 2021

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 315 PM CST Tue Feb 23 2021

An Alberta Clipper system will bring a mixture of snow and rain
to the area this evening, which should change to all snow across
the north. Snow to water ratios combined with expected
precipitation amounts should result in snow accumulations of 2 to
5 inches north of a Merrill to Fish Creek line, with less as you
go south. The precipitation could end as some drizzle or freezing
drizzle late tonight as there is no longer saturation where it is
cold enough for ice crystals. Lows tonight will 10 to 15 degrees
above normal.

The precipitation should be mostly snow by daybreak, and it should
end from west to east before noon. There is not much cold air
behind this system, so above normal temperatures are expected
again tomorrow afternoon.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 315 PM CST Tue Feb 23 2021

Temperatures will generally be at or above normal through the
forecast period with a couple opportunities for precipitation.

Wednesday night into Friday...Kept a slight chance on PoPs across
the north, mainly from 00Z to 12Z Thu, as some weak mid-level
energy and a surface trough moves through. Moisture is limited,
but there may be just enough in the snow growth zone to generate
some light snow showers or flurries. Accumulations will be minimal
with any QPF confined to Vilas County. Quiet conditions are
expected elsewhere and will continue into Friday. Temperatures
during this time will be a little below normal on Thursday, then
closer to normal on Friday as winds shift to the southwest. Highs
on Friday will be in the mid-30s.

Friday night into Saturday...A clipper moves from the northern
Rockies towards the western Great Lakes, which is accompanied by a
mid-level shortwave and upper level jet energy. These features
will combine to produce a better chance of snow, particularly
across the north. A couple inches of accumulation are possible,
currently concentrated north of Hwy 29 where better dynamics and
moisture are available. Timing still varies among the three main
long range models, but trending towards higher confidence for at
least some snow in the Friday night to Saturday time frame.

Rest of the weekend...After the clipper moves through conditions
look quiet for the rest of the weekend. Temperatures will be at
or a couple degrees above normal.

Early next week...Models diverge on the handling of surface
features by this point, but with the overall flow still somewhat
active there will be chances for light snow at times. No big
weather systems are on the horizon for early next week, but there
is a dip in the 850 mb temps which could bring about below normal
temps on Monday and/or Tuesday next week.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 537 PM CST Tue Feb 23 2021

A potent low pressure system will bring a swath of snow across
northern WI (especially along and north of a line from Wausau to
Sturgeon Bay), with a mix of snow, rain and patchy freezing rain
in parts of central and east central WI. Widespread IFR/LIFR
conditions are anticipated over most of the region. Current
indications support the heavy snow band shifting slightly farther
south than the previous forecast, so have gone more pessimistic
with the AUW/CWA TAFs. The precipitation will taper off in the
early to mid morning on Wednesday, with clearing skies anticipated
in the late morning and early afternoon. Gusty northwest winds
will develop as the low pressure system pulls out of the region
early Wednesday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 AM CST Wednesday for WIZ005-
010>013-018-019-021.

Winter Weather Advisory from 9 PM this evening to 6 AM CST
Wednesday for WIZ022-073.
&&

SHORT TERM.....RDM
LONG TERM......KLJ
AVIATION.......Kieckbusch
Hazardous weather outlook, Feb 23, 3:07 PM CST, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
307 PM CST Tue Feb 23 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242115-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
307 PM CST Tue Feb 23 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Hazardous travel conditions are expected tonight, especially across
northern Wisconsin. A mixture of rain and snow will arrive in central
and northcentral Wisconsin by early evening and across the remainder
of the area during the middle to late evening hours. It should
change to mostly snow later tonight.

The precipitation should be largely snow north of a Merrill to
Fish Creek line, with accumulations of 2 to 5 inches. Further
south there will be less snow along with some rain or freezing
rain. Snow accumulations should be less than an inch south of
highway 29.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The slippery travel conditions will persist Wednesday morning as
the precipitation comes to an end.

Hazardous travel is possible Friday night into Saturday morning
due to light snow showers.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements tonight
into Wednesday morning to the National Weather Service in Green
Bay.

LMZ521-522-541>543-242115-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
307 PM CST Tue Feb 23 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The probability for widespread hazardous weather is low.

RDM/KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:40 AM CSTSmall Craft AdvisoryGRB14 hr

Nearby

Winter Weather Advisories in Wisconsin, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.